MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 GAS BLENDER SYSTEM; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 GAS BLENDER SYSTEM; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 25-40-47
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the s5 gas blender system.The incident occurred in colombia.The same issue has already previously occurred at the same device.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that during ecc, the electronic gas blender constantly displayed alarm which it couldnt be silenced and some seconds next, the gas flow stopped suddendly.The perfusionist elected to change to a mechanical gas blender to complete the ecc.After the procedure the perfusionist tried to start again the egb and this could not turn on.There is no report of any patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: the affected part was returned to livanova deutschland for a detailed investigation.The technician could confirm the reported issue.In order to fix it, eprom (erasable programmable read-only memory) memory was replaced.Subsequent functional verification testing was completed without further issues and the unit was returned to service.Based on the technical service activity, the root cause of the reported event is a defective memory.

Brand Name
S5 GAS BLENDER SYSTEM
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16750550
Report Number9611109-2023-00173
Device Sequence Number8626914
Product Code DTX
UDI-Device Identifier04033817900719
UDI-Public(01)04033817900719(11)190506
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
1
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-40-47
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown